# SDR UPS03540950

- Difficulty date: July 2, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N2800
- Part serial: 000767
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ARSV ON ARRIVAL SERVICE WALK INSP, FOUND LEFT INBOARD AFT FLAP PUSHROD BROKEN, PRECING THROUGH THE INBOARD CANOE FAIRING. I/B TE FLAP APPEARS TO HAVE STRUCTURAL DAMAGE.  R&R AFT I/B TRAILING EDGE FLAP IAW MM 27-51-02, ADJUSTMENT OAN TEST CA RRIED OUT PER 27-51-02.  I/B TE FLAPS CHECKS OUT OK.
